On the uniqueness of the foliation of spheres of constant mean curvature in asymptotically flat 3-manifolds

Jie Qing, Gang Tian

Research output: Contribution to journalArticle

24 Scopus citations
Original languageEnglish (US)
Pages (from-to)1091-1110
Number of pages20
JournalJournal of the American Mathematical Society
Volume20
Issue number4
DOIs
StatePublished - Oct 1 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Asymptotic analysis
  • Asymptotically flat 3-manifold
  • Center of mass
  • Stable sphere of constant mean curvature
  • Uniqueness

Fingerprint Dive into the research topics of 'On the uniqueness of the foliation of spheres of constant mean curvature in asymptotically flat 3-manifolds'. Together they form a unique fingerprint.

  • Cite this